| Catalog Number |
7209000000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/02/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.Reported events: 1 event was reported for this quarter. product return status: 1 device was available for evaluation but has not yet been received.Additional information: 1 device is not labeled for single-use.1 device was not reprocessed and reused.
Event or Problem Description
This report summarizes malfunction event in which the device disassembled.1 event had no patient involvement; no patient impact.
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.Supplemental rationale corrected data: 1 event was initially reported.1 previously reported event is included in this follow-up record. product return status 1 device was received.Evaluation status 1 reported event was not confirmed during testing. additional information 1 device is not labeled for single-use.1 device was not reprocessed and reused.
Event or Problem Description
This report summarizes 1 malfunction event in which the device disassembled.1 event had no patient involvement; no patient impact.